# SDR MASA200501095

- Difficulty date: December 31, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 18,374 hours, 13,467 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS MFD FAILED IN FLIGHT.  MAINTENANCE SECURED THE MFD IN POSITION.
